MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. STEALTH ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number PRD-SC30-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The stealth gen2 peripheral orbital atherectomy system instructions for use states that a distal embolization is a potential adverse event that may occur and/or require intervention as a result of the use of this device.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements (b)(4).
 
Event or Problem Description
Treatment with a stealth peripheral orbital atherectomy device was performed on low, medium and high speed to a 7mm, 80% stenosed and heavily calcified superficial femoral lesion.An ultrasound revealed that an emboli of calcium had migrated to the distal dorsalis pedis (dp) artery.Vasodilators were administered and additional balloon angioplasty to the tibial and dp arteries were performed.The procedure was completed and the patient experienced no additional pain or discomfort.

Brand Name
STEALTH ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
brittany leider
1225 old highway 8 nw
saint paul, MN 55112
6512591600
MDR Report Key12968495
Report Number3004742232-2021-00414
Device Sequence Number4415943
Product Code MCW
UDI-Device Identifier10850000491295
UDI-Public(01)10850000491295(17)230831(10)395606-1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberPRD-SC30-200
Device Catalogue Number7-10059-04
Device Lot Number395606-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Initial Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityHispanic
Patient RaceWhite